www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/207

Title: Nonparametric regression M-quantiles
Authors: Antoch, J.
JANSSEN, Paul
Keywords: Mathematical Statistics
Non and semiparametric methods
Issue Date: 1989
Citation: Statist. Prob. Letters, 8(4), p. 355-362
Abstract: For the regression model Yi = m(xi)+var epsiloni, i = 1,…,n, robust nonparametric estimators are introduced and studied in Härdle and Gasser (1984). We show that these estimators can be viewed as regression M-quantiles. We then establish a probability inequality and a Bahadur representation for such quantiles and discuss some applications.
URI: http://hdl.handle.net/1942/207
DOI: 10.1016/0167-7152(89)90044-8
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.